Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 219, NWS Lubbock, TX

June 15, 20124 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 15, 2012, 8:59 PM CDT for 4 counties in Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 8:59 PM CDT (01:59 UTC)
Expired
Jun 15, 2012, 10:00 PM CDT
In force
61 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Castro County, TX, Hale County, TX, Lamb County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 84 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:00 PM CDTTSTM WND GST 623 N Hart, TXREPORT FROM WEST TEXAS MESONET SITE
Jun 15, 9:10 PM CDTTSTM WND GST 58Olton, TXSCHOOLNET SITE REPORTED GUST
Jun 15, 9:13 PM CDTTSTM WND GST 61Olton, TXSCHOOLNET SITE REPORTED GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 8:39 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1006 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WUUS54 KLUB 160159
SVRLUB
TXC069-189-279-437-160300-
/O.NEW.KLUB.SV.W.0219.120616T0159Z-120616T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HALE COUNTY IN NORTHWEST TEXAS.
  LAMB COUNTY IN NORTHWEST TEXAS.
  WESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  CASTRO COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 1000 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM DIMMITT TO 6 MILES SOUTHEAST OF LITTLEFIELD...
  AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE FIELDTON...
  SPADE...OLTON...HART...COTTON CENTER...HALFWAY...TULIA...HAPPY...
  HALE CENTER AND ABERNATHY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND VERY HEAVY RAINS ARE EXPECTED WITH THESE STORMS. 
TAKE COVER IN A SUBSTANTIAL SHELTER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3475 10173 3383 10179 3383 10254 3475 10248
TIME...MOT...LOC 0159Z 270DEG 19KT 3460 10229 3385 10228

$$

MCZ
2 follow-up statements
015 
WWUS54 KLUB 160221
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
921 PM CDT FRI JUN 15 2012

TXC069-189-279-437-160300-
/O.CON.KLUB.SV.W.0219.000000T0000Z-120616T0300Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
921 PM CDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO...
WESTERN SWISHER...LAMB AND WESTERN HALE COUNTIES UNTIL 1000 PM CDT...

AT 900 PM CDT...A WEST TEXAS MESONET SITE LOCATED 3 MILES NORTH OF 
HART RECORDED A WIND GUST TO 62 MPH. ALSO...A WIND GUST TO 63 MPH 
WAS MEASURED IN OLTON. AT 921 PM CDT...THIS LINE OF STORMS WAS 
LOCATED FROM 12 MILES EAST OF DIMMITT...SOUTH TO OLTON AND NEAR 
ANTON...AND WAS MOVING EAST AT 25 MPH. WIND GUSTS UP TO 70 MPH WILL 
BE POSSIBLE WITH THIS SQUALL LINE.

LOCATIONS IMPACTED INCLUDE...
  HALE CENTER...TULIA...ABERNATHY...HART...OLTON...COTTON            
  CENTER...HAPPY AND HALE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10241 3475 10173 3383 10179 3383 10247
TIME...MOT...LOC 0218Z 267DEG 21KT 3461 10210 3386 10220

$$

MCZ
974 
WWUS54 KLUB 160255
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
955 PM CDT FRI JUN 15 2012

TXC069-189-279-437-160304-
/O.EXP.KLUB.SV.W.0219.000000T0000Z-120616T0300Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
955 PM CDT FRI JUN 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR CASTRO...WESTERN 
SWISHER...LAMB AND WESTERN HALE COUNTIES WILL BE ALLOWED TO EXPIRE 
AT 1000 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS UP TO 50 MPH AND BRIEF HEAVY RAINS 
CAN STILL BE EXPECTED WITH THESE THUNDERSTORMS AS THEY MOVE EASTWARD 
ACROSS INTERSTATE 27 FROM HALE CENTER NORTH TO HAPPY.

LAT...LON 3475 10241 3475 10173 3383 10179 3383 10247
TIME...MOT...LOC 0254Z 267DEG 21KT 3462 10184 3387 10195

$$

MCZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:18 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 15, 7:18 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
718 PM CDT FRI JUN 15 2012

.UPDATE...
00Z AVIATION DISCUSSION IS BELOW. QUICK UPDATE TO REFINE POPS THIS
EVENING FOR A DEVELOPING SQUALL LINE IN ERN NM. PRECIP CHANCES
ROUGHLY FROM THE ERN SOUTH PLAINS AND POINTS EAST HAVE BEEN DELAYED
UNTIL AFTER 02Z AS THIS REGION EXHIBITS LIMITED POTENTIAL FOR
CONVECTIVE INITIATION AS SHOWN BY RECENT AMDAR DATA. EMERGING MCS
HOWEVER WILL LIKELY MAINTAIN ITSELF AS IT ENTERS A PROGRESSIVELY
MOIST AND UNSTABLE AIRMASS. 23Z SURFACE THETA-E AXIS WAS FOUND
STRETCHING FROM NEAR GUTHRIE NORTHWEST TO TULIA AND EVENTUALLY
VEGA. THIS MOISTURE CORRIDOR WAS SPREADING SLOWLY WEST AND WILL
LIKELY SUSTAIN THE MCS THROUGH LATE EVENING. RECENT SWOMCD
ADDRESSES THIS SCENARIO...BUT WITH MINIMAL SHEAR CONSIDERATIONS
THE OVERALL SEVERE THREAT MAY TEND TO BE MORE LOCALIZED.
HOWEVER...GIVEN DEGREE OF INSTABILITY IN ADVANCE OF THIS MCS AND
25 KNOTS OF SELY 850MB FLOW PER LBB VWP...WILL CHOOSE TO MAINTAIN
A SEVERE WORDING IN THE FORECAST THROUGH 06Z.

&&

.AVIATION...
VFR. LARGE SQUALL LINE BEGINNING TO EXIT ERN NM AT 00Z WILL LIKELY
IMPACT LBB BETWEEN 03Z AND 06Z. CONFIDENCE IN THIS STORM COMPLEX
REACHING CDS IS MUCH LOWER AND WILL THEREFORE KEEP TSRA MENTION
OUT...BUT THIS THREAT WILL BE MONITORED CLOSELY. OTHERWISE EXPECT
S-SELY WINDS OF 10-15 KNOTS THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT FRI JUN 15 2012/

SHORT TERM...
AN UA LOW ACROSS SOUTHERN CALIFORNIA CONTINUED TO SLOWLY RETROGRADE
SSW TOWARDS THE EASTERN PACIFIC...WHICH HAS INDUCED SW FLOW ALOFT.
AN UA RIDGE EXTENDING SW TO NE FROM OLD MEXICO TO THE SOUTHERN
PLAINS HAS RESULTED IN TEMPS WARMING INTO THE LOWER TO MID
90S...WHICH IS A FEW DEGREES COOLER THAN YESTERDAY THANKS TO THE
HEAVY RAINFALL EVENT. A SFC TROUGH HAS BECOME ESTABLISHED ACROSS
EASTERN NEW MEXICO...WITH A NOTABLE SHARPENING OF THE DRYLINE NEAR
THE TEXAS/NEW MEXICO BORDER. LOOKING AT WATER VAPOR IMAGERY SINCE
13Z THIS MORNING HAS RESULTED IN SEEING A NOTABLE LARGE SCALE
DIVERGENT SIGNATURE...THAT HAS TRANSLATED NE FROM OLD MEXICO TO THE
UPPER TRANS-PECOS THIS AFTERNOON. IT IS PROGGED TO BE NEAR THE
TEXAS/NEW MEXICO BORDER AOA 00Z. THIS IS OF IMPORTANCE AS NOT ONLY
WILL IT COINCIDE WITH THE DRYLINE DISPLACEMENT...BUT IT WILL ALSO
SERVE AS A AN ADEQUATE LARGE SCALE ASCENT MECHANISM WHICH WILL AID
IN CI ALONG THE DRYLINE. FURTHERMORE...AN OUTFLOW BOUNDARY FROM LAST
NIGHT/S CONVECTION HAS MOVED SW ACROSS THE SOUTH PLAINS AND HAS
RESULTED IN AN AGITATED CU FIELD ACROSS THE NWRN ZONES TO THE
SERN ZONES. THIS COULD BE ANOTHER FOCUS FOR PRECIP...ESPECIALLY WITH
LARGE SCALE ASCENT NEARING THE AREA. DEEP ABL MIXING ACROSS EASTERN
NEW MEXICO HAS RESULTED IN STORMS FIRING ACROSS THE HIGHER TERRAIN
OF EASTERN NEW MEXICO. FORECAST SOLUTION HINTS AT CONVECTION
DEVELOPING INITIALLY ACROSS THE WESTERN SOUTH PLAINS /ALONG THE
DRYLINE/ IN THE NEXT FEW HOURS...WHICH IS EVIDENCE OF BEING
PERFECTLY IN TUNE WITH THE INCOMING LARGE SCALE DIVERGENT SIGNATURE.

AREAS EAST OF THE DRYLINE /THE SOUTHERN PLAINS/ WERE ENCOMPASSED BY
AN UPSLOPE SFC REGIME...WITH DEWPOINTS GENERALLY IN THE 60S WITH A
FEW 70S. SFC-BASED CAPE INCREASING FROM WEST TO EAST ACROSS THE
CWA...IS PROGGED TO BE IN EXCESSIVE OF 3.0 KJ/KG. COMBINE THIS WITH
INVERTED-V SOUNDING PROFILES AND PWATS AOA 1.00 INCH SUGGESTS THE
PROSPECT FOR LOCALIZED SEVERE WIND GUSTS /POSSIBLY ANOTHER
HABOOB/...LARGE HAIL /PING PONG SIZED HAIL/ AND MODERATE TO HEAVY
RAINFALL GIVEN THE RELATIVELY WEAK MEAN FLOW. 0-6 KM BULK SHEAR IS A
BIT WEAK /20 KTS/...BUT A VEERING ALBEIT WEAK WIND PROFILE AND LOW
LCL/S /3000-5000 FT/ CAN NOT BE TOTALLY IGNORED. THUS SOME STORMS
COULD BECOME ORGANIZED /POSING A SLIGHT RISK OF A TORNADO OR
TWO/...BUT WILL BE HARD-PRESSED TO SUSTAIN THE ORGANIZATION. BEST
POPS WILL EXIST ACROSS THE WRN AND SWRN ZONES THIS
AFTERNOON...EXTENDING EAST THIS EVENING /MOVING INTO THE BETTER
INSTABILITY/...AND MAINTAINING SLIGHT CHANCE POPS OVER NIGHT DUE TO
THE 25-35 KT LLJ BEING CAPABLE OF LINGERING SOME SCATTERED
SHOWERS/THUNDERSTORMS.

TOMORROW...THE UA LOW ACROSS SOUTHERN CALIFORNIA WILL CONTINUE ITS
WESTWARD RETROGRADE ACROSS THE PACIFIC OCEAN...WHICH WILL ALLOW THE
UA RIDGE TO ALSO SHIFT WEST TOWARDS NEW MEXICO. FORECAST MODELS HINT
AT EMBEDDED DISTURBANCES IN THE WEAK FLOW ALOFT TO PROPAGATE NEAR
THE TEXAS/NEW MEXICO BORDER SATURDAY AFTERNOON. A SFC TROUGH/DRYLINE
WILL ONCE AGAIN LINGER ACROSS CENTRAL/EASTERN NEW MEXICO THUS
PROVIDING A MESOSCALE FOCUS FOR AFTERNOON/EVENING STORMS. MEAN FLOW
IS NOT OVERLY IMPRESSIVE BUT SOUTHWESTERLY FLOW MAY PROMOTE STORMS
TO DRIFT TOWARDS THE WESTERN ZONES. CONCURRENTLY...THE PROGRESSIVE
FLOW ACROSS THE NORTHERN U.S. TIER WILL SEND A COLD FRONT TO ACROSS
THE PANHANDLES TOWARDS THE END OF THE SHORT TERM PERIOD...WHERE IT
APPEARS TO STALL OUT. WILL NEED TO WATCH FOR PANHANDLE STORMS AND
ITS ASSOCIATED OUTFLOW BOUNDARIES...DRIFTING SOUTH TOWARDS THE
SOUTHERN TEXAS PANHANDLE.

LONG TERM...
A COMPLEX SLOWLY CHANGING PATTERN SHOULD TRANSITION CLOSER TO
SUMMER CONDITIONS BY LATE NEXT WEEK. RETROGRADING UPPER RIDGE TO
OUR WEST EARLY WITH LIGHT NORTHWEST FLOW WILL SLOWLY DRY THROUGH
THE LATE WEEKEND INTO EARLY NEXT WEEK. FAST WESTERLY FLOW ALOFT
ACROSS NORTHERN TIER SHOULD ASSIST DRYING OVER SOUTHERN ROCKIES AS
WELL AND WILL SEND AT LEAST ONE FRONTAL BOUNDARY SOUTH AND EAST
BUT IT IS LOOKING MORE DOUBTFUL THAT THIS WILL HAVE A SIGNIFICANT
IMPACT ON OUR WEATHER.

TO OUR SOUTH AND EAST...WE ARE SEEING WESTWARD MOVING WAVES
IMPACTING MORE AND MORE THE WESTERN GULF COAST REGION WHILE A
SADDLE IN THE PATTERN OVER SOUTHERN HIGH PLAINS SEEMS LIKE IT
COULD BE EXPLOITED BY THESE WAVES THROUGH LATEST TRENDS DO NOT
ALLOW ANY REAL APPROACH EVEN INTO OUR MOST EASTERN ZONES. BY MID-
WEEK...IT APPEARS A SERIES OF FAIRLY VIGOROUS WAVES IN THE
NORTHERN TIER FINALLY SHOULD CLEAR EAST OF THE ROCKIES ALLOWING
FOR AMPLIFICATION OF WHAT APPEARS TO BE THE CLASSIC FOUR-CORNERS
SUMMER RIDGE WITH MAIN WEST-EAST AXIS JUST TO OUR NORTH. THIS
SHOULD PROMOTE GENERAL WARM AND SUBSIDENT CONDITIONS OVER THE
SOUTHERN PLAINS.

ALL-IN-ALL THEN...THIS FORECAST WILL REPRESENT LITTLE SIGNIFICANT
CHANGE. MODERATELY MOIST INITIALLY WITH WEAKNESS ALOFT ALLOWING
LOW THUNDER CHANCES TO CONTINUE SATURDAY NIGHT...AND ALSO LATE
SUNDAY. DRY AND HOT EARLY WEEK. SLIGHT MODIFICATION TREND MID TO
LATE WEEK BUT STILL DRY. RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        64  90  63  94  64 /  60  20  30  20  20
TULIA         65  90  65  92  65 /  50  20  20  20  20
PLAINVIEW     68  90  66  93  66 /  50  20  20  20  20
LEVELLAND     66  92  66  95  67 /  60  20  20  20  20
LUBBOCK       68  92  67  95  68 /  50  20  20  20  20
DENVER CITY   66  92  65  95  67 /  50  20  30  20  20
BROWNFIELD    67  92  66  95  67 /  50  20  20  20  20
CHILDRESS     71  95  70  97  70 /  20  10  20  20  10
SPUR          71  93  69  95  69 /  20  10  20  20  10
ASPERMONT     73  95  71  97  72 /  20  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, Jun 15, 11:41 AM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1141 AM CDT FRI JUN 15 2012

TXZ021>044-161645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1141 AM CDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE
TEXAS AND NEW MEXICO STATE LINE LATER THIS AFTERNOON...THEN PROGRESS
EASTWARD ACROSS THE CAPROCK AND POSSIBLY INTO THE ROLLING PLAINS
THROUGH THE EVENING AND NIGHT HOURS. A FEW OF THESE STORMS COULD
BECOME SEVERE AND BRING THE RISKS OF DAMAGING WINDS TO 65 MPH AND
LARGE HAIL TO THE SIZE OF PING PONG BALLS. IN ADDITION...LOCALLY
HEAVY RAINS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. SEVERE WEATHER
WILL BE POSSIBLE WITH THESE STORMS...BUT WILL LIKELY BE ISOLATED.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON
AND EVENING.

In the hours before

Special weather statement, Jun 15, 7:25 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
725 PM CDT FRI JUN 15 2012

TXZ021-027-033-160100-
BAILEY-COCHRAN-PARMER-
725 PM CDT FRI JUN 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...BAILEY AND PARMER
COUNTIES...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS EXTENDING FROM 19 MILES SOUTHWEST OF
FRIONA TO 13 MILES NORTHWEST OF MORTON...MOVING NORTHEAST AT 10 MPH.

SCATTERED INSTANCES OF PENNY SIZE HAIL...WIND GUSTS TO 50 MPH AND
HEAVY DOWNPOURS ARE LIKELY WITH THESE STORMS. IN ADDITION...FREQUENT
CLOUD-TO-GROUND LIGHTNING IS SPREADING INTO WESTERN BAILEY AND
NORTHWEST COCHRAN COUNTIES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3475 10252 3432 10253 3431 10262 3370 10262
      3352 10305 3474 10303
TIME...MOT...LOC 0023Z 239DEG 10KT 3453 10301 3386 10291

MCZ

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:25 PM CDTSpecial Weather StatementLUBBailey, Parmer35 min
Jun 15, 7:47 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb43 min
Jun 15, 8:20 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Hockley, Lamb, Parmer40 min
Jun 15, 8:40 PM CDTBlowing Dust AdvisoryLUBBriscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more80 min
Jun 15, 8:54 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry, Yoakum51 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Hockley, Lubbock, Lynn, Terry44 min
Jun 15, 10:00 PM CDTSpecial Weather StatementLUBBriscoe, Floyd, Hale, Swisher30 min
Jun 15, 10:17 PM CDTAreal Flood AdvisoryLUBLubbock3 hr
Jun 15, 10:40 PM CDTSpecial Weather StatementLUBBriscoe, Crosby, Floyd, Lubbock35 min
Jun 15, 11:12 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Crosby, Dickens, Floyd and 3 more64 min
Jun 16, 12:44 AM CDTSpecial Weather StatementLUBCastro31 min
Jun 16, 1:12 AM CDTHigh Wind WarningLUBBriscoe, Castro, Swisher108 min
Jun 16, 2:04 AM CDTSpecial Weather StatementLUBBailey, Parmer41 min
Jun 16, 2:29 AM CDTSpecial Weather StatementLUBFloyd, Hale31 min
Jun 16, 2:44 AM CDTSpecial Weather StatementLUBLamb46 min
Jun 16, 3:29 PM CDTSpecial Weather StatementLUBKing46 min
Jun 16, 4:21 PM CDTSpecial Weather StatementLUBMotley39 min
Jun 16, 4:32 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry43 min
Jun 16, 4:38 PM CDTSpecial Weather StatementLUBKing37 min
Jun 16, 5:00 PM CDTSpecial Weather StatementLUBDickens45 min
Jun 16, 5:17 PM CDTSpecial Weather StatementLUBHockley, Lynn, Terry43 min
Jun 16, 5:19 PM CDTSpecial Weather StatementLUBKing, Stonewall41 min
Jun 16, 5:40 PM CDTSpecial Weather StatementLUBHockley35 min
Jun 16, 5:47 PM CDTSpecial Weather StatementLUBDickens43 min
Jun 16, 5:58 PM CDTAreal Flood AdvisoryLUBLynn2 hr
Jun 16, 6:31 PM CDTSpecial Weather StatementLUBGarza, Kent29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.